# SDR USAASB98132

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE FLIGHT DECK EMERGENCY EVACUATION EXIT LIGHT IN THE CEILING TO BE INOPERABLE WHEN SWITCHED ON FROM THE OVERHEAD PANEL.  LIGHT OPERATES NORMALLY WHEN SWITCHED ON AT EXIT LIGHT BATTERY PACK.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT DECK LIGHT ASSEMBLY.  OPERATIONAL CHECK NORMAL.  (X)
